Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

1935. On the Angles of a Polygon

J. I. Mason
The Mathematical Gazette
Vol. 30, No. 291 (Oct., 1946), pp. 237-238
DOI: 10.2307/3611229
Stable URL: http://www.jstor.org/stable/3611229
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238